MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, it was found that the blue (venous) luer adapter was cracked and had a leak.There was nothing unusual observed on the device prior to use.Flushing was done with no abnormality.The catheter was not repaired, and tego was not utilized.Maokang iodophor liquid was the cleaning agent used on the device.The insertion site was not treated prior to product placement.There were no other products being utilized with the device.There was no excessive force use on the device, and no instrument was used to loosen or tighten the device.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.The reported product was replaced as a remedial action done, and intervention/treatment required as a result of the event.There was no blood loss, and blood transfusion was not required due to the event.The treatment did not proceed and was not completed.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 correction: b5, d6b, e1(facility name), e1(street 1, region - removed) h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that the luer adapter was cracked.It was reported that the luer adapter had a crack and a hole.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur from overtightening the luer adapter.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, it was found that the blue (venous) luer adapter was cracked and had a leak.There was nothing unusual observed on the device prior to use.Flushing was done with no abnormality.The catheter was not repaired, and tego was not utilized.Iodophor liquid was the cleaning agent used on the device.The insertion site was not treated prior to product placement.There were no other products being utilized with the device.There was no excessive force use on the device, and no instrument was used to loosen or tighten the device.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.There was no blood loss, and blood transfusion was not required due to the event.The reported product was replaced as a remedial action done, and intervention/treatment was required as a result of the event.The treatment proceeded and was completed after the remedial action was done.There was no reported patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21501970
Report Number1282497-2025-00101
Device Sequence Number7974500
Product Code MSD
UDI-Device Identifier10884521014084
UDI-Public10884521014084
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145001
Device Catalogue Number8888145001
Device Lot Number2318600151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight63 KG